Global solutions of semilinear first order partial functional differential equations with mixed conditions

Wojciech Czernous

Abstract

n/a
Author Wojciech Czernous (FMPI / IM)
Wojciech Czernous,,
- Institute of Mathematics
Journal seriesFunctional Differential Equations, ISSN 0793-1786, (0 pkt)
Issue year2011
Vol18
No1-2
Pages135-154
Keywords in Englishclassical solutions, global existence, characteristics, differentiability with respect to the data
Languageen angielski
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back